# SDR 96ZZZM869

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 90052
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OVERWING EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED POWER PACK AND BATTERY CHARGER ASSY.  OPS CHECKS GOOD.  REFERENCE IXKA960024.
